Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I was just relased from hospital yesterday,(had anterior lumbar work on l5 s1) an last night I threw up black clumps,my throats hurts so bad. Another thing is the meds (volume & OxyContin )make me see things that are not there, I'm 32 an sneaking this because appararent I'm pretty mean an text things I shouldn't , why does this happen? All my independence is gone!

 
Noinpendce36

Asked by Noinpendce36 at 11:44 AM on Jan. 27, 2013 in Health

Level 4 (29 Credits)
This question is closed.
Answers (6)
  • Back to the ER.
    QuinnMae

    Answer by QuinnMae at 1:12 PM on Jan. 27, 2013

  • Sounds like you might have a bleed. I think you probably should call your doctor. *eye roll*
    Mrs_Prissy

    Answer by Mrs_Prissy at 12:09 PM on Jan. 27, 2013

  • Um, shouldn't you be in the ER and not on CafeMom? Just sayin'.
    anime_mom619

    Answer by anime_mom619 at 12:10 PM on Jan. 27, 2013

  • points
    DJDNY

    Answer by DJDNY at 12:12 PM on Jan. 27, 2013

  • Get off the computer or smart phone & go back to the hospital. Do not create a new account, do not pass "GO", just go directly to the hospital.

    mrsmom110

    Answer by mrsmom110 at 12:18 PM on Jan. 27, 2013

  • Drugs are bad.
    PartyGalAnne

    Answer by PartyGalAnne at 12:52 PM on Jan. 27, 2013

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN